Confidence bands for linear regression with restricted predictor variables

Casella, George, Strawderman, William E. . Journal of the American Statistical Association 1980. 75 :862-868

Locate this article in:

Bibtex

@article{CIS-37190,
  Author = {Casella, George and Strawderman, William E.},
  Title = {Confidence bands for linear regression with restricted predictor variables},
  Journal = {Journal of the American Statistical Association},
  Volume = {75},
  Year = {1980},
  Pages = {862--868},
  Keywords = {Scheffé confidence band}
}

Similar articles